Translator Disclaimer
October 2017 A note on Atiyah's $Γ$-index theorem in Heisenberg calculus
Tatsuki Seto
Kodai Math. J. 40(3): 577-583 (October 2017). DOI: 10.2996/kmj/1509415234

Abstract

In this note, we prove an index theorem on Galois coverings for Heisenberg elliptic (but not elliptic) differential operators, which is analogous to Atiyah's $Γ$-index theorem. This note also contains an example of Heisenberg differential operators with non-trivial $Γ$-index.

Citation

Download Citation

Tatsuki Seto. "A note on Atiyah's $Γ$-index theorem in Heisenberg calculus." Kodai Math. J. 40 (3) 577 - 583, October 2017. https://doi.org/10.2996/kmj/1509415234

Information

Received: 26 September 2016; Revised: 23 January 2017; Published: October 2017
First available in Project Euclid: 31 October 2017

zbMATH: 06827105
MathSciNet: MR3718499
Digital Object Identifier: 10.2996/kmj/1509415234

Subjects:
Primary: 19K56
Secondary: 46L87

Keywords: contact structure , Galois covering , Heisenberg calculus , Heisenberg structure , Index theory

Rights: Copyright © 2017 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
7 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.40 • No. 3 • October 2017
Back to Top